Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes mild stomach ache and excessive burping?

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3648 Questions

default
Posted on Thu, 24 Sep 2015 in Digestion and Bowels
Question: I have a dull stomache pain with numorice burping.I I've had a left lung transplant eight years ago.
doctor
Answered by Dr. Suresh Heijebu 5 hours later
Brief Answer:
Possible acid reflux disease.Need confirmation.

Detailed Answer:
Hello, Sir.

I understand your concern.

The possibility of acid reflux disease is high in your case.

It is important that you get an Ultrasound abdomen and an endoscopy to assess the cause.

For this, I advise you to consult an expert, Gastroenterologist.

Meanwhile, you can take oral tablets of Pantoprazole to minimize the burping.I generally recommend them to my patients.Kindly check with your doctor if he can prescribe them to you.

Post your further queries if any.

Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...